what should i ask my doctor to run to rule out an immune compromised condition ?
Also should say that within the past year have gained 20 pounds and it shows mainly as abdominal fat. Could that indicate diabetes?
Recurrent oral thrush indicates a compromised immune system or immunosuppresed state.
You should talk to your doctor and get yourself investigated for blood sugar levels, a complete hemogram and also get your thyroid function and lipid profile checked in view of the weight gain you mention.
Have you noticed any other symptoms? Are you taking any antibiotics or any steroid medication - oral or inhaled etc?
Let us know how you are doing and keep us posted about your reports.
I also take albuterol inhalant for beginning of emphysema, The other thing that has shown up in the past year that is unexplained is repeat urinary tract infections and samples always show a moderate read abnormal amount of blood. I am tired all the time and any extra hours of working at my job seems to send my body into some medical issure such as this thrush infection. I feel like I have lost who I was and this new person is just to tired to accomplish anything but the basics. thank you for your suggestions. when i go to my regular doctor i will ask her about all this and let you know, thank you for caring.
The recurring thrush and Urinary Tract Infections are a sign of candida/yeast overgrowth in your intestines/body. Just google candida and see if you think it fits. The thrush does indicate a compromised immune system, candida overgrowth can compromise your immune system and overload it with toxins. There are several ways the candida/yeast can overgrow and create imbalance with normal gut flora; and you can see several potential causes as well as treatment (eliminate sugar and yeast products, anti-fungals...) and symptoms when you research it. Also "The Yeast Connection" is a great book on this subject.
i have the same problem iv had thrush five times in the past two months. my doc wants me to see a doc who does autoammune stuff i have wacked out thryroids hashimotes disease. my med were too high for me my thyroid meds so sick of this im making a appointment mon. hope this helps
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.